# SDR DALA2021010400027

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 100,027 hours, 14,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST LADDER AND COMMON AREA EXIT SIGNS ARE INOPERATIVE.  MAINTENANCE ALL 24 BULBS BURNT OUT BETWEEN BOTH SIGNS AND RE-LAMPED.  SYSTEM OPERATION IS NORMAL.
